# SDR ASAA2024011848757

- Difficulty date: January 18, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5391550320010
- Condition: Corroded
- Location: Frm 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED AT FR34 IN FWD CARGO COMPARTMENT  GROUNDED - YES. REMOVED CORROSION ORIG .039 MATERIAL LOSS .039 FOUND TO BE OUT OF LIMITS REF A320 SRM 51-73-00/001 AND 53-21-14-03-11 REMOVED AND REPLACED FLOOR SUPPORT REF AIRBUS DWG D53915503 ISSUE K
